Mohammed Fadel | Mathematics | Best Researcher Award

Assist. Prof. Dr. Mohammed Fadel | Mathematics | Best Researcher Award

Assist. Prof. Dr. Mohammed Fadel, Lahej University, Yemen.

๐ŸŒŸ Professional Profile

Early Academic Pursuits ๐ŸŽ“

Dr. Mohammed Fadel Mohammed Abdalluh began his academic journey with a deep-rooted passion for mathematics. His early years in academia were dedicated to mastering mathematical theories and developing expertise in various mathematical disciplines. His commitment to learning laid the foundation for his future research and professional accomplishments.

Professional Endeavors ๐Ÿ’ผ

Dr. Abdalluh currently serves as an Assistant Professor at the University of Lahej, Yemen (March 2023 โ€“ Present). In this role, he teaches courses such as Set Theory, Calculus, Numerical Analysis, Linear Algebra, and Partial Differential Equations. He also holds the position of Executive Secretary for the University of Lahej Journal of Applied Science and Humanities (January 2024โ€“present). His previous academic roles include positions as a University Tutor at Aden University and Aden Community College, where he contributed to curriculum development and administrative responsibilities.

Contributions and Research Focus On Mathematics ๐ŸŒ

Dr. Abdalluh has made significant contributions to the field of q-special functions, quasi-monomiality, fractional calculus, and degenerate special polynomials. His research primarily explores q-quasi-monomiality, (p,q)-special functions, and their applications. With more than 20 years of teaching experience, he has successfully introduced new mathematical models and symbolic methods to address complex problems in mathematics. His ongoing research continues to push the boundaries of mathematical analysis and innovation.

Impact and Influence ๐ŸŽฏ

As a scholar, Dr. Abdalluh has collaborated with renowned mathematicians worldwide, including Prof. Clemente Cesarano, Prof. Praveen Agarwal, Prof. Wei-Shih Du, and many others. His research findings have influenced contemporary mathematical studies and have been recognized in the global academic community. Additionally, he has played an essential role as a reviewer for leading journals, ensuring the advancement of mathematical knowledge.

Awards and Honors ๐Ÿ†

Dr. Abdalluh’s excellence in research and academia has been recognized with numerous awards. He received the Second-Best Scientific Researcher Quality Award in Applied Sciences from the University of Lahej (2024), a testament to his significant contributions to mathematical research. He is also affiliated with esteemed institutions, including the International Mathematical Union and the Denish Arab Centre for Future Studies (DACFS).

Academic Citations ๐Ÿ”–

Dr. Abdalluh’s research has been widely cited, reflecting his impact on the mathematical research community. His citation index stands at 105, with a strong publication record in SCI, ESCI, and Scopus-indexed journals. To date, he has authored 9 SCI papers, 3 ESCI papers, and 2 Scopus papers, with 15 additional papers under review.

Legacy and Future Contributions ๐ŸŒŸ

With a commitment to academic excellence, Dr. Abdalluh continues to inspire future generations of mathematicians. His work in special functions, symbolic methods, and q-degenerate polynomials will serve as a foundation for upcoming mathematical advancements. His leadership in research and academia ensures his lasting impact on the global mathematical community.

๐Ÿ“šPublications Top Notes

๐Ÿ† Highly Cited Works

1๏ธโƒฃ On 2-variable q-Hermite polynomials
๐Ÿ“– Aims Math 6 (8), 8705-8727
โœ๏ธ Authors: N. Raza, M. Fadel, K.S. Nisar, M. Zakarya
๐Ÿ”ข Citations: 20
๐Ÿ“… Year: 2021

2๏ธโƒฃ Two-variable q-Laguerre polynomials from the context of quasi-monomiality
๐Ÿ“– Journal of Mathematical Analysis and Applications 535 (2), 128126
โœ๏ธ Authors: J. Cao, N. Raza, M. Fadel
๐Ÿ”ข Citations: 17
๐Ÿ“… Year: 2024

3๏ธโƒฃ A Review of q-Difference Equations for Al-Salamโ€“Carlitz Polynomials and Applications to U(n + 1) Type Generating Functions and Ramanujanโ€™s Integrals
๐Ÿ“– Mathematics 11 (7), 1655
โœ๏ธ Authors: J. Cao, J.Y. Huang, M. Fadel, S. Arjika
๐Ÿ”ข Citations: 12
๐Ÿ“… Year: 2023

4๏ธโƒฃ Characterizing q-Bessel functions of the first kind with their new summation and integral representations
๐Ÿ“– Mathematics 11 (18, special issue), 3831
โœ๏ธ Authors: M. Fadel, N. Raza, W.S. Du
๐Ÿ”ข Citations: 10
๐Ÿ“… Year: 2023

5๏ธโƒฃ On a family of q-modified-Laguerre-Appell polynomials
๐Ÿ“– Arab Journal of Basic and Applied Sciences 31 (1), 165-176
โœ๏ธ Authors: M. Fadel, A. Muhyi
๐Ÿ”ข Citations: 9
๐Ÿ“… Year: 2024

6๏ธโƒฃ Two-Variable q-Hermite-Based Appell Polynomials and Their Applications
๐Ÿ“– Mathematics 12 (9), 1358
โœ๏ธ Authors: M. Fadel, M.S. Alatawi, W.A. Khan
๐Ÿ”ข Citations: 7
๐Ÿ“… Year: 2024

7๏ธโƒฃ On q-Hermite Polynomials with Three Variables: Recurrence Relations, q-Differential Equations, Summation and Operational Formulas
๐Ÿ“– Symmetry 16 (4, special issue), 385
โœ๏ธ Author: M. Fadel
๐Ÿ”ข Citations: 6
๐Ÿ“… Year: 2024

8๏ธโƒฃ Monomiality principle for q-polynomials: Introduction and Applications
๐Ÿ“– Math. Mech. Complex Syst
โœ๏ธ Authors: N. Raza, M. Fadel, S. Khan, C. Cesarano, R. William
๐Ÿ”ข Citations: 6
๐Ÿ“… Year: 2024

9๏ธโƒฃ A note on q-truncated exponential polynomials
๐Ÿ“– KARPATSสนKI MATEMATICNI PUBLรŒKACII 16 (1), 128-147
โœ๏ธ Authors: N. Raza, M. Fadel, C. Cesarano
๐Ÿ”ข Citations: 5
๐Ÿ“… Year: 2024

๐Ÿ”Ÿ Bivariate q-Laguerreโ€“Appell polynomials and their applications
๐Ÿ“– Applied Mathematics in Science and Engineering 32 (1), 2412545
โœ๏ธ Authors: M. Fadel, N. Raza, A. Al-Gonah, U. Duran
๐Ÿ”ข Citations: 4
๐Ÿ“… Year: 2024

 

Manjunath Malligawad | Mathematics | Best Researcher Award

Dr. Manjunath Malligawad | Mathematics | Best Researcher Award

Dr. Manjunath Malligawad,SSIT tumkuru, India.

Dr. Manjunatha H Malligawad is a passionate Mathematics educator and researcher ๐Ÿงฎ with a strong academic background. He holds an M.Sc. in Mathematics and a B.Ed., showcasing his commitment to both learning and teaching. With over three years of experience, he has mentored students for JEE and NEET ๐ŸŽฏ. His participation in national conferences ๐Ÿ“š and the launch of his YouTube channel, “GENIUS MATHS CLASSES” ๐ŸŽฅ highlight his dedication to knowledge dissemination. Proficient in problem-solving and programming, he actively contributes to education and research.

๐ŸŒŸ Professional Profile

๐ŸŽ“ Early Academic Pursuits

Dr. Manjunatha H. Malligawad’s academic journey began with a strong foundation in mathematics and science. Excelling in his early education, he achieved an impressive 86.08% in SSLC (2011) at Govt High School, Ramanakoppa, followed by 60.33% in PUC (2013) at P.C. Jabin Science College, Hubballi. His passion for mathematics led him to pursue a B.Sc (PCM) in 2016 with 80.50%, followed by an M.Sc in Mathematics (2018) with 77.37% from S.K. Arts College & H.S.K Science Institute, Hubballi. To further his expertise in teaching, he completed a B.Ed (2020) with 72.20% from Shri Kumareshwar Education Trust B.Ed College, Savadatti.

๐Ÿ’ผ Professional Endeavors

Dr. Malligawad embarked on his teaching career with one year at M.A.S.C Degree College, Haunsabhavi, Haveri and two years at Bendre PU Science College, Dharwad. His expertise extends to coaching students for JEE and NEET examinations, showcasing his ability to mentor and guide students towards academic excellence. He also founded a YouTube channel, “Genius Maths Classes,” to expand his reach in mathematics education.

๐Ÿ”ฌ Contributions and Research Focus On Mathematicsย 

Dr. Malligawad has actively engaged in research and academic discussions. He participated in national conferences, including the “Differential Geometry and Relativity” seminar at Deen Dayal Upadhyaya University, Gorakhpur, and the “Recent Study in Applications of Mathematics” at J.T. College, Gadag. His research interests lie in applied mathematics, particularly in differential geometry and its real-world applications.

๐ŸŒ Impact and Influence

Through his teaching and mentorship, Dr. Malligawad has influenced numerous students in their mathematical pursuits. His ability to simplify complex mathematical concepts and his experience in competitive exam coaching have made him a sought-after educator in the field. His problem-solving abilities and programming skills further enhance his contributions to mathematics education.

๐Ÿ… Awards and Honorsย 

Dr. Malligawad has been an active participant in academic and extracurricular activities. His involvement in National Service Scheme (NSS) reflects his commitment to community service alongside his academic pursuits. His contributions to mathematics education through research conferences and his YouTube platform have been well acknowledged.

๐Ÿ“š Academic Citations

Dr. Malligawad’s academic insights and participation in national-level discussions have earned him recognition among peers. His dedication to mathematics and commitment to student success have led to citations in research discussions and appreciation in educational circles.

๐Ÿš€ Legacy and Future Contributions

With a strong foundation in mathematics education and a passion for research, Dr. Malligawad aims to continue his journey as an academician. He envisions expanding his reach through innovative teaching methodologies, research in applied mathematics, and digital learning platforms. His long-term goal is to contribute to the academic community by fostering mathematical understanding and inspiring future generations of scholars.

Publications Top Notes

Finslerian Wormhole Solution in the Framework of Modified Gravity

Shadow Analysis and Light Deflection in Charged Finslerian Kiselev Black Holes under Spherical Accretion

Geodesics of Finsler Hayward Black Hole Surrounded by Quintessence

Atanu Manna | Mathematical | Best Researcher Award

Assist. Prof. Dr. Atanu Manna | Mathematical Analysis | Best Researcher Award

Assist. Prof. Dr. Atanu Manna, Indian Institute of Carpet Technology, India.

Dr. Atanu Manna is an Assistant Professor of Mathematics at the Indian Institute of Carpet Technology, Bhadohi, India. ๐ŸŽ“ He earned his Ph.D. from IIT Kharagpur (2014) and specializes in Geometry of Banach Spaces, Operator Theory, and Inequalities. โœ๏ธ With numerous publications in top-tier journals, his research enhances mathematical frameworks in sequence spaces and numerical radius inequalities. ๐Ÿ“š Dr. Manna actively participates in international conferences and symposiums, contributing significantly to the field of pure and applied mathematics. ๐Ÿ”ฌ

๐ŸŒŸ Professional Profile

๐ŸŽ“ Early Academic Pursuits

Assist. Prof. Dr. Atanu Manna began his academic journey with a Bachelor of Science (B.Sc.) from Vidyasagar University, Midnapore (2006), securing First Class First. He then pursued his Master of Science (M.Sc.) in Mathematics from Jadavpur University, Kolkata (2008), achieving First Class Fifth with a specialization in Pure Mathematics. His academic excellence led him to the Indian Institute of Technology, Kharagpur, where he earned his Doctor of Philosophy (Ph.D.) in 2014. His doctoral research focused on “Modular sequence spaces defined by using de la Valle-Poussin Means, Generalized Means, and Difference operator”.

๐Ÿ’ผ Professional Endeavors

Currently serving as an Assistant Professor in Mathematics at the Indian Institute of Carpet Technology, Bhadohi, India, Dr. Manna plays a pivotal role in academic and research advancements. His expertise extends to subjects like Calculus, Linear Algebra, Functional Analysis, Applied Statistics, and Complex Analysis. His teaching philosophy integrates theoretical concepts with real-world applications, fostering a deep understanding among students.

๐Ÿ”ฌ Contributions and Research Focus On Mathematicalย 

Dr. Atanu Manna, an esteemed Assistant Professor at the Indian Institute of Carpet Technology, specializes in Functional Analysis, Operator Theory, and Inequalities. His pioneering work on Orlicz and Musielak-Orlicz spaces ๐Ÿ“, Hardy-type inequalities ๐Ÿ“Š, and Numerical Radius bounds ๐Ÿ”ข has led to groundbreaking improvements in mathematical inequalities. His contributions include refining Hardy, Copson, and Rellich inequalities, extending operator theory in Banach spaces, and developing new geometric properties of modular spaces. With numerous high-impact journal publications ๐Ÿ“–, he actively participates in international conferences ๐ŸŒ, sharing insights on mathematical analysis. His research bridges pure and applied mathematics, influencing theoretical advancements and practical applications in mathematical sciences. ๐ŸŽ“

๐ŸŒ Impact and Influence

Dr. Manna’s scholarly works have made a significant impact on Mathematical Analysis and Inequalities. His research outputs include numerous peer-reviewed journal articles and conference proceedings, enhancing the field’s understanding of functional spaces and operator inequalities. His international collaborations and participation in prestigious conferences underscore his influence in the global mathematical community.

๐Ÿ… Awards and Honorsย 

Dr. Manna has been recognized for his outstanding contributions to mathematics through multiple conference invitations, research fellowships, and academic distinctions. His First Class First rank in B.Sc. and prestigious conference presentations highlight his academic excellence.

๐Ÿ“š Academic Citations

With a growing presence in the academic world, Dr. Manna has authored and co-authored over 20 research papers in esteemed journals such as Linear Algebra and its Applications, Glasgow Mathematical Journal, Revista de la Real Academia de Ciencias, and Journal of Mathematical Analysis and Applications. His Google Scholar profile reflects his research impact, with a steadily increasing citation count, validating the significance of his work.

๐Ÿš€ Legacy and Future Contributions

Dr. Manna’s research continues to shape the field of Mathematical Inequalities and Operator Theory. His future endeavors include further advancements in Banach space geometry and numerical radius inequalities. With a strong dedication to teaching and research, he aims to mentor aspiring mathematicians, leaving a lasting impact on the academic landscape.

Publications Top Notes

๐Ÿ“– Numerical radius and Berezin number inequality
๐Ÿ“Œ Journal of Mathematical Analysis and Applications (2023) โ€“ Cited by: 7 ๐Ÿ”ข

๐Ÿ“– Difference sequence spaces derived by using generalized means
๐Ÿ“Œ Journal of the Egyptian Mathematical Society (2015) โ€“ Cited by: 6 ๐Ÿ“Š

๐Ÿ“– Some mth-order Difference Sequence Spaces of Generalized Means and Compact Operators
๐Ÿ“Œ Annals of Functional Analysis (2015) โ€“ Cited by: 6 ๐Ÿงฎ

๐Ÿ“– On the improvements of Hardy and Copson inequalities
๐Ÿ“Œ Revista de la Real Academia de Ciencias Exactas, Fรญsicas y Naturales (2023) โ€“ Cited by: 3 ๐Ÿ“ˆ

๐Ÿ“– Norm inequalities involving upper bounds of certain matrix operators in Orlicz-type sequence spaces
๐Ÿ“Œ The Journal of Analysis (2019) โ€“ Cited by: 3 ๐Ÿ”ฃ

๐Ÿ“– Factorized enhancement of Copson’s inequality
๐Ÿ“Œ Tamkang Journal of Mathematics (2018) โ€“ Cited by: 3 ๐Ÿ†

๐Ÿ“– Norm inequalities involving upper bounds for operators in Orlicz-Taylor sequence spaces
๐Ÿ“Œ 4th International Conference in Mathematics and Computing (2018) โ€“ Cited by: 2 ๐Ÿ”ข

๐Ÿ“– Some geometric properties of Musielak-Orlicz sequence spaces generated by de la Vallee-Poussin means
๐Ÿ“Œ Mathematical Inequalities & Applications (2015) โ€“ Cited by: 2 ๐Ÿ“

๐Ÿ“– On improvements of the Hardy, Copson and Rellich inequalities
๐Ÿ“Œ arXiv preprint (2023) โ€“ Cited by: 1 ๐Ÿ”ฌ

๐Ÿ“– Orlicz extension of Numerical radius inequalities
๐Ÿ“Œ arXiv preprint (2022) โ€“ Cited by: 1 ๐Ÿ“š

๐Ÿ“– Bigeometric Cesร ro difference sequence spaces and Hermite interpolation
๐Ÿ“Œ Asian-European Journal of Mathematics (2020) โ€“ Cited by: 1 โœ๏ธ

๐Ÿ“– New Hardy-type integral inequalities
๐Ÿ“Œ Acta Sci. Math. (Szeged) (2020) โ€“ Cited by: 1 ๐ŸŽฏ

๐Ÿ“– Property (k-beta) of Musielak-Orlicz and Musielak-Orlicz-Cesaro spaces
๐Ÿ“Œ Revista de la Real Academia de Ciencias Exactas, Fรญsicas y Naturales (2019) โ€“ Cited by: 1 ๐Ÿ“

๐Ÿ“– Some geometric properties of generalized Cesaro-Musielak-Orlicz spaces equipped with the Amemiya norm
๐Ÿ“Œ Acta Mathematica Vietnamica (2016) โ€“ Cited by: 1 ๐Ÿ“‰

๐Ÿ“– Some paranormed difference sequence spaces derived by using Generalized means
๐Ÿ“Œ Kyungpook Mathematical Journal (2015) โ€“ Cited by: 1 ๐Ÿ“˜

๐Ÿ“– On (K-NUC)-property in Musielak-Orlicz spaces defined by de la Vallee-Poussin means and some countably modulared spaces
๐Ÿ“Œ DCDIS, Series A: Mathematical Analysis (2014) โ€“ Cited by: 1 ๐Ÿ”ข

๐Ÿ“– Some Geometric Properties of Generalized Cesร roโ€“Musielakโ€“Orlicz Sequence Spaces
๐Ÿ“Œ Mathematics and Computing Conference (Haldia, India) โ€“ Cited by: N/A ๐Ÿ